# SDR 2005UALA00166

- Difficulty date: February 20, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,540 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 324 FLOORBEAM CORRODED BETWEEN RBL 38 AND RBL 44.  TYPICAL FLOORBEAM CORROSION DAMAGE IN THE WET AREAS.  FLOOR BEAM T-CAP WAS CUT AND REPAIRED USING ANGLES, FILLERS, AND A STRAP.
